It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 75 for lithium made me worse. (0.073 seconds)


... and social anxiety. I've probably seen 20 psychiatrists in 5 years so that's quite a lot in such a short time frame. I stopped seeing so many because they always made my health go downhill more so by putting me on medications that made me worse, a lot of the times much worse. ... (7 replies)
... ght back into it. My dad at first didn't understand it at all but he's trying to come around. He's not very active at all in my life but he's at least supporting me finacially as far as letting me live at home, paying for undergrad, etc. ... (9 replies)
Coming off lithium
Nov 15, 2006
... i need some help with regards to coming off lithium. i know i need a doctor's guidance with this but believe me when i say i have no help whatsoever, i cant even get hold of my pdoc or general doctor at the moment. ... (5 replies)

... Good to hear you found out what was causing your problems. I was also on Lithium and it gradually made me shake worse and worse. ... (1 replies)
... I don't know the answer to your question, but I was just on lithium for about a week and a half. I posted my story on here. It was god awful. ... (3 replies)
... I was on every depression pill imaginable and they all just made me worse...... Then me and my doc agreed that i was bp i've had it for 3 yrs. and i've been on lithium wellbutrin and klonipin ever since i have been lucky cause the lithium helped on the first go around..... ... (6 replies)
Coming off lithium
Nov 15, 2006
... would be more damaging. If lithium right for you, something else will be. ... (5 replies)
... I would go with Lithium, I had the least side effects with it.. Geodon made me into a ZOMBIE!!! Even when I took it at night I would wake up with the worse hangovers, I couldn't get out of bed, it was horrible! ... (13 replies)
... Regalan can cause involuntary movements such as the neck & manniquine issue you had. Go to a different doctor and don't even mention to them or in your paper work when you 1st go that the dr said it was in your head or they really will assume that it is in your head (been there, done that). If the dr acts as if he does not know that Regalan can cause the issue you had... (28 replies)
... biotics or the the pain pills.Finally, the last antibiotic he gave to me, made me break out in hives, and for 9 years after that, I had hives every day until I took the Lamictal. I completely was not expecting it. ... (28 replies)
... t was a miracle for me. I had to quit taking Lamictal last year because my doctor tried to increase it too quickly, I broke out in a rash. I tried Topamax and it made me worse. So we tried the Lamictal again but very slowly this time and I've been on it since. ... (66 replies)
... depressants did'nt work for me. Some made me worse. ... (20 replies)
... lithium and geodone really set me back and then some. My doctor is sure that it was the geodone for sure but is also concerned that it might have been the lithium so now i am on this baby dosage of lithium which is so far from therapuetic it is doing nothing. ... (9 replies)
... ed as two common side effects of that. Dry mouth, on the other hand, I have heard is a side effect of Lamictal, as well as Lithium. I am taking both Lamictal and Lithium and have not had dry mouth, but I am also a big water drinker, always have been. ... (4 replies)
Not working
Feb 28, 2006
... mg lithium, once stable, I tried antidepressants, with bad results. I don't know what to tell you, antidepressants work for some and not for others. I think lithium is supposed to be better for mania. Lamictal better for the depression. That has been my experience and I think you'll find studies that say the same. ... (4 replies)
... I do worry about his eczema though. I read that the lithium can aggravate skin conditions. We will just have to keep trying different creams for that if it gets too bad. ... (4 replies)
... ck, and it was horrible! so i feel your pain!! i went off lithium, and am now on tegratol, but i started using proactive, and it really cleared it up for me!! it made my face really red, and accutally worse at first, but then things started getting better! good luck!! ... (3 replies)
... body could no longer take it. Anyways im just gonna assume the reason why your attacks are worse is because like me the stress is building up after finding out about bipolar and dealing with it plus the stresses of life. ... (12 replies)
... polar disorder 4 months ago and was put on prozac and lithium. They made me so out of it I couldn't concentrate in school or do anything. Then I was put on abilify, same story. ... (0 replies)
... You seem to have more knowledge about the gabapentin therapy than anyone I have discussed it with other than my doc. I was not told I was a rapid cycler, he told me I was not a Lithium responder, but a Gabapentin responder...according to blood tests and trials on the meds. ... (8 replies)


Associated Tags: bipolar, lithium, medication, side effects

Pages: 1 2 3 4

All times are GMT -7. The time now is 11:46 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!